# SDR ASAA2024101153819

- Difficulty date: October 11, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT LOWER SILL WEB IAW B737-900ER SRM 51-40-02-0G-0W:2IN O:.045 R:.035 L:28IN D: .010.
